# SDR REXA2012071301152

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 21,601 hours, 19,315 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT REAR OF AIRCRAFT DOES NOT APPEAR TO BE WORKING.  TWO OVERHEAD EMERGENCY LIGHTS ALSO APPEAR TO BE INOPERATIVE.  CHECKED FOR SHORTS AND OPENS TO NR 4 BATTERY PACK, NR 4 INVERTER, ALL AFT UPPER AND LOWER EMERGENCY LIGHTS IAW WM 33-51-00 AND 33-52-00.  DURING CHECKS FOUND WIRE C1 ON TB 107 TO BE LOOSE.  RESECURED PIN IAW ESPM 20-20-00.  LIGHTS OPS CHECKED GOOD AT THIS TIME.
